# SDR V0XR2013031200002

- Difficulty date: March 12, 2013
- Submitted: March 12, 2013
- Operation: Air carrier
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N886EA
- Make and model: Dhav DHC8103
- Aircraft serial: 215
- Aircraft time: 34,117 hours, 38,866 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bracket
- Part number: 85410741
- Condition: Chafed
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NACELLE TOP OF FINGERNAIL DECK JUST AFT OF WHEEL WELL CUTOUTS IN CENTER BRACKET CHAFED THROUGH AFT PART, XN 263.  REPAIRED CHAFE MARK AT XN 263 ON LEFT NACELLE, TOP OF FINGERNAIL IAW DEHAVILLAND RD8-54-177, REPAIR NR 1, BY REMOVING CHAFED MATERIAL AND INSTALLING A REPAIR DOUBLER OF 0.025 2024 T-3 ALUMINUM.  W/O 50373, W/C 4312
